wersja polska  
Mediton - Publishing House
Start page  Journals  Books  Conferences  News  Mediton  Contact   
   Journals
print this
   Allergy Asthma Immunology - archive  

Allergy Asthma Immunology
     Archive
     Editorial staff
     Editorial board
     For authors
     Subscription
Otorhinolaryngology
Allergology Review



 Search in articles:
  Authority of Polish Society of Allergology




vol 16. no 1. March 2011  
 TABLE OF CONTENT

 Original articles
Extensive skin necrosis in a patient with antiphospholipid syndrome and hemolytic anemia
Weronika Kleczyńska, Aleksandra Matyja-Bednarczyk, Grzegorz Dyduch, Jacek Musiał

Antiphospholipid syndrome (APS) is an autoimmune disorder manifesting
itself with arterial and/or venous thrombosis and pregnancy
morbidity associated with antiphospholipid antibodies. Skin manifestations
of APS may take different forms. Repeatedly, the coexistence
of APS and systemic vasculitides have been suggested, but
the basis of such correlation remains unclear. The case report presented
herein, refers to a female patient with heamolytic anemia,
extensive skin necrosis due to the antiphospholipid syndrome, and
the suspicion of microscopic vasculitis. Laboratory tests showed the
presence of lupus anticoagulant, elevated anticardiolipin antibodies
in both classes (IgG and IgM) and IgM class of anti-β2-glycoprotein
antibodies. Skin biopsy revealed thrombi in the superficial vessel
plexus with immunological deposits in the vessel walls. There were
no findings characteristic for vasculitis. Based on the clinical picture
and the laboratory findings the antiphospholipid syndrome was
diagnosed. Due to the presence of anti-MPO a microscopic vasculitic
component could not have been excluded. Therapy included
low-molecule heparin, methylprednisolon and erythropoietin (no
patient consent to blood substitute treatment due to her being
a member of Jehovah’s Witnesses). In the place of massive skin effusions,
dry and subsequently colliquative necrosis developed. The
patient consistently did not agree to proposed surgical treatment
and skin transplant. She chose alternative treatment (ozonotherapy),
which caused complications: Pseudomonas aeruginosa sepsis,
acute renal failure, ischemic stroke, lower gastrointestinal tract
bleeding, disseminated intravascular coagulation and finally death.
The following case report displays difficulties in the differential diagnosis
of autoimmune disorders.

keywords: zespół antyfosfolipidowy, toczeń rumieniowaty układowy, martwica skóry, niedokrwistość hemolityczna, antiphospholipid syndrome, systemic lupus erythematosus, skin necrosis, hemolytic anemia

pages: from 44 to 48



estimated time of download (489 kB)
broadband speed:561282565121024[kbps]
time:99321695[sec]


You need to have Adobe Acrobat Reader to view the PDF file. It's free. If you don't have the Adobe Acrobat Reader plugin yet, you can get it HERE.


Start page | Journals | Books | Conferences | News | Mediton | Contact

Copyright © 1996-2020 Mediton Publishing House | All rights reserved.